Facebook Instagram Twitter RSS Feed Back to top

On prime and semiprime generalized hyperaction of hypermonoid

In: Mathematica Slovaca, vol. 67, no. 3
Muhammad Shabir - Salma Shaheen

Details:

Year, pages: 2017, 657 - 670
Keywords:
hypermonoid, GHS-act, centered GHS-act, prime and semiprime GHS-subacts, irreducible GHS-subact
About article:
In this paper, we introduce the notion of generalized hyperaction of hypermonoid (GHS-act) on a set, establish its basic properties and prove some fundamental results. We also define the notion of prime, semiprime, irreducible and maximal GHS-subacts and characterize hypermonoid in terms of these GHS-subacts.
How to cite:
ISO 690:
Shabir, M., Shaheen, S. 2017. On prime and semiprime generalized hyperaction of hypermonoid. In Mathematica Slovaca, vol. 67, no.3, pp. 657-670. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0299

APA:
Shabir, M., Shaheen, S. (2017). On prime and semiprime generalized hyperaction of hypermonoid. Mathematica Slovaca, 67(3), 657-670. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0299
About edition:
Published: 27. 6. 2017